# SDR CA150112010

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930301
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  IAS HI SPEED Q POPPED OUT AND THE ACFT STARTED TO CLIMB. FLAPS WERE MOVING UNCOMMANDED WITH FLAP HANDLE AT 0,FROM 0-2,0-8, 0-20. HYD 2B AND 3B CAUTION MSGS.   AFTER APPROX. 3 CYCLES OF FLAP EXTENSION INDICATION FLAPS DEGRADED STATUS MSG APPEARED. FLAP POSITION TRANSMITTER ON LEFT AND RIGHT WING IAW AMM 27-35-01 AIPC 27-55-01, FIG 1 ITEM 5 OPS CK GOOD.
